Couldn't find what you looking for?

TRY OUR SEARCH!

Have you started feeling like yourself since you stopped using Flonase
Reply

Loading...

So u did recover from anxiety?
Reply

Loading...

Yes, I did recover, but it took several weeks of feelings of doom and a heart rate like I was flat out running. It gradually subsided.
Reply

Loading...

I took Flonase a year ago for a severe sinus infection and had no symptoms. Then I recently had another sinus infection and had a severe anxiety attack that night! No addition to that my heart was racing and I was up every hour and could it sleep. I didn't take it the following day and had none of those symptoms. The side effects list I looked up did not include anxiety attacks or racing heartbeat...then o saw these boards! It should be listed!
Reply

Loading...

You are right, anxiety should definitely be listed as a side effect by Flonase. Any suggestions as to how we could get the makers of Flonase to do this?
Reply

Loading...

I have been suffering from allergies all my life. I always experienced running nose, itchy eyes, hives, but for the very first time I am suffering from nasal congestion. It's been almost 2 months that I am having hard time breathing from my nose. I mean there have been nights where I stayed awake because my nasal passage were swollen up that no air was going in. So, I decided to seek some help. I went to the doctor and was put on antibiotic and Omnaris .. steroid nasal spray which I pay 60 dollars for. The second day of using it...I was experiencing nausea. I thought it was because of the antibiotic. After finishing the antibiotic, I soon started to feel severe stomach pain, nausea, lack of appetite, depression, anxiety, racing thoughts, and just overall I felt unwell. I am 25 years old, and I am a very sociable and happy person. But, I didn't feel like myself anymore. Omnaris helped a little with the congestion, but my nasal passage were swollen again, so I started using the spray. ON the second day, I had a panic attack and I ended up at ER. My blood pressure was 127/70 and my HR was 120. I spoke to my doctor and she told me to stop using it ASAP. I stopped and I am feeling a little better. The anxiety comes and goes. So I decided to look up if the nasal spray was causing me to feel like this, and I am happy that I ended here. Reading other people's comments has given me hope and has decreased my anxiety a lot more. ITS NOT ME...ITS THE DRUG. I have stopped using Omnaris and I am praying to go back to being the happy person I ones was. THIS AND OTHER STERIOD SPRAY SHOULD BE BANNED. Good luck to all and happy holidays,
Reply

Loading...

Happy Holidays to you too Issabel. It took time for me to get over the anxiety and clear it all from my system. I sincerely hope that in time you will feel yourself again. I expect that it will go away, hang in there. At least it is very comforting to know what has caused the anxiety.
Reply

Loading...

I noticed the feeling of anxiety more on the second day of taking flonase; it reminded me of the feeling I had when I have bronchitis, so I stopped taking it. For the next two days I awakened coughing more than normal. On the third day I took a decongestant and cough suppressant. Then I stopped because I felt better. The next night I awakened to coughing. Now I am taking more medicine because I feel as if a cold is setting in. I remembered not liking this medication but the doctor said that beconaise would cost $230.00 and my insurance would not cover it. This one only cost $6.00. I will never take it again. I will live with sneezing!!!
Reply

Loading...

How long did it take for you to feel better? I took 3 squirts 9 days ago and still have horrid anxiety.
Reply

Loading...

I took it for about 3 and a 1/2 days, and it took several weeks to go away. I hope the worst of it is over for you soon. I don't want to encourage more drugs or have you take something that your body may react badly to, but for me I did get some relief from the worst of it with a little codeine. The tranquilizers that were prescribed to me to relieve it did not help at all, but the codeine did. I hope you are able to enjoy the holidays, hang in there, it's ugly but it will go away.
Reply

Loading...

Thank you so much for your reply. I realize everyone is different it is just nice to know it WILL go away. I have been fortunate to have windows of time almost every evening where I feel almost normal. So that is a nice reminder that I am still sane. Planning on forcing myself to go to work on Monday because being home alone is prob making me worse. Hopefully I can handle it :( thank you so much again. Reading past experiences had given me hope!
Reply

Loading...

We're you able to work? If so do you think it would help? Thanks!
Reply

Loading...

It was hard to work, but I did it. I was finding that the only thing that helped (before I discovered that codeine helped), was to cry. Can't do that at work. At home I would go in the shower and cry as it was very upsetting to my poor family. Having a visit with a very supportive sister in law helped. It went away when she was around, so perhaps the distraction of people would help you. Please write again and let me know how your day went. I care.
Reply

Loading...

Thank you so much for your response. Just reading it made me want to cry. It means so much that even strangers have a comforting heart. I cried for the first few times over the weekend and it did help! I do also enjoy the distraction of having somebody to talk to. When I was home all week alone last week every evening when my boyfriend got home I would have an hour or two of feeling almost normal! Which leads me to the good news. Regardless of horrible insomnia last night....I made it to work!! Yes I still feel awful. But it was MUCH better then being home freaking out alone. I work with my boyfriend in a warehouse so that helped having him around and being able to burn the energy walking around. Even though I was really spaced I actually found myself taking to people slot. And there was a point on last break where I felt almost normal. I just can't wait for this all to go away. Hopefully now that I'm not scared of work and caught in the worry cycle that this will pass soon. THANK YOU SO MUCH FOR YOUR REPLY.
Reply

Loading...

I am relieved that your day went O.K. I am so pleased that my comments were of some encouragement to you, you are most welcome. This is a frightening thing and support is a must. I hope your boyfriend is understanding. Most people can not imagine the horror of this feeling if they haven't experienced it. I hope to never go through it again, but at least it has given me a lot more empathy for people with anxiety and other emotional or mental difficulties. You are not alone, even if it sometimes feels that way. Hang in there and if you feel like it drop a line and let me know how your week went.
Reply

Loading...